# SDR C2XA07IA251

- Difficulty date: December 19, 2007
- Submitted: December 23, 2007
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 19,836 hours, 14,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2875 IAH-MFE, THE CREW REPORTED A BURNING ELECTRICAL SMELL IN THE COCKPIT.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION AND SYSTEM CHECKS.  THE BURNING SMELL COULD NOT BE DUPLICATED AND THE DISCREPANCY WAS CLEARED.
